# SDR FDEA201612134421

- Difficulty date: December 13, 2016
- Submitted: December 14, 2016
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11F
- Aircraft serial: 48420
- Aircraft time: 81,303 hours, 18,945 cycles
- System (JASC): 5270 · Door Warning System
- Part: Light
- Part number: MS25237387
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR DISARMED ANNUNCIATOR AT L1 DOOR INOP RELAMPED, OPS CHECKS GOOD.
